# SDR DALA2023052204095

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 69,985 hours, 8,774 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DOOR L AFT CABIN ECAM 4L ALL OTHER SYSTEMS STABLE. CORRECTIVE ACTION: ARM/DIS ARM DOOR OK. ALL IND NORMAL. PERF VIS CHK OK DOOR 4L. ALL OK. PERFORMED ASPU BITE. (4683485)
